Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 285, NWS Albuquerque, NM

July 1, 2017Santa Fe County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 1, 2017, 5:07 PM MDT for Santa Fe County, New Mexico. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2017, 5:07 PM MDT (23:07 UTC)
Expired
Jul 1, 2017, 5:45 PM MDT
In force
38 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 73 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-389 J/kg
Mixed-layer LCL
1977 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

441 
WUUS55 KABQ 012307 RRA
SVRABQ
NMC049-012345-
/O.NEW.KABQ.SV.W.0285.170701T2307Z-170701T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
507 PM MDT SAT JUL 1 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  West central Santa Fe County in north central New Mexico...

* Until 545 PM MDT.

* At 507 PM MDT, a severe thunderstorm was located near Los
  Cerrillos, or 20 miles south of Santa Fe, moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Cerrillos Hills State Park, Los Cerrillos, Galisteo and Madrid. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3533 10614 3545 10615 3549 10595 3531 10595
TIME...MOT...LOC 2307Z 261DEG 8KT 3540 10609 

HAIL...1.00IN
WIND...60MPH
 
$$

Shoemake

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:39 PM MDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 1, 3:39 PM MDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
339 PM MDT Sat Jul 1 2017

.SYNOPSIS...
A moist and unstable air mass will support scattered to numerous
thunderstorms east of the Rio Grande Valley through late evening
including another round of severe storms, especially on the eastern
plains. Going into Sunday and Independence Day, drier air and
strengthening high pressure aloft will lead to fewer storms with the
more favored areas east of the central mountain chain as well as the
southwest high terrain. Strong high pressure aloft is then expected
to center over the Four Corners region by Wednesday and remain just
north of the state through the end of next week.

&&

.DISCUSSION...
Deep, moist convection as far west as the southeast slopes of the
Chuskas as of early afternoon, with several impressive updrafts
already evident along and just east of the Divide as well as along
the Sangres and immediate east slopes. Last night's easterly push was
perhaps a bit more robust than what models indicated. In any event,
atmosphere is primed to support another round of isolated/scattered
severe storms east of the Divide and especially east of the RGV as
the afternoon progresses and well into the evening with severe
impacts likely for areas that were devastated by damaging hail/70+
mph winds less than 24 hours ago. Uncapped mixed layer CAPE values
generally 2000-3000 J/kg across the east and generally 1000-1500
J/kg between the Divide and central valley corridor. Mid- level
westerlies are not quite as strong as they were 24 hours ago but even
so effective bulk shear sufficient to support rotating
updrafts/large hail with high likelihood of large, severe clusters
organizing on the high plains as cold pool dynamics come into play
during the evening. Storm motions should be slightly slower than
Friday PM and if the latest HRRR shows most severe threat ending by
11pm.

Not much change to previous thinking or forecast going into the first
week of July. 500mb ridge centered along the Borderland with broad
westerly flow in place. Models suggest a weak shortwave dropping
southeast out of the Colorado Rockies Sunday afternoon/evening that
may boost coverage for NC/NE areas going into the second half of
Sunday. 500mb Four Corners high then begins process of strengthening
and shift northward Monday/Tuesday eventually shifting just north of
the state by mid/late week. An extended period of northeast to
southwest or east to west flow aloft anticipated. kj

&&

.FIRE WEATHER...
Scattered to numerous showers and thunderstorms are taking shape
over northern New Mexico, and look to be gradually blossoming over
central parts of the state as well. An active evening of storms is
expected as this activity rolls eastward into the plains with some
cells producing hefty downpours, large hail, and gusty outflow
winds. Overall, prevailing winds have been trying to veer mostly
southerly with a bit of a convergent line hovering near or just west
of the Continental Divide: drier south southwest winds to the west
of this line with more moist south southeast winds on the east. This
has been a focus for storms early this afternoon, but they should
fill in east of it as the afternoon and evening wears on. Lowest
humidity is found west of this convergent line in far western zones
of NM where RH has dropped to less than 15 percent. After storms
settle and move out of NM tonight, excellent RH recovery is expected
to grace the eastern half of the state while the far western zones
observe poor RH recoveries.

Into Sunday, high pressure will start to jog northward with surface
winds responding by turning more westerly. This will dry out the
dewpoints some, not enough to fully eliminate storm potential, but
coverage will certainly dwindle compared to today. Some dry storms
will also be possible, especially in the west central to
southwestern mountain zones. Prevailing wind speeds will be light to
moderate Sunday afternoon, but any storm outflows (especially drier
storms) will be capable of hurling out very strong gusts. RH will
range from less than 10 percent in the far west up toward 25 percent
in the far eastern zones while temperatures climb back up to, if not
slightly above average. Instability will be prevalent with high
Haines indices of 5 to 6 across the forecast area.

Through next week high pressure will continue to build northward
over the Rockies. Through this time, low layer moisture will be
attempting to slosh farther west into NM. It should inch westward
each day, encompassing much of the east by mid week when a couple of
back door fronts aid. Some diffuse mid to upper level subtropical
moisture will also attempt to come over the southwestern mountains,
keeping a low chance for storms going.

52

&&

.AVIATION...
18Z TAF CYCLE
Active shower and thunderstorm pattern is expected across northern
and central New Mexico today and this evening. The focus would seem
to be along the central mountain chain initially before storms roll
eastward into the plains this evening. Secondarily storms should also
develop over portions of the Continental Divide and toward the Jemez
mountains. Some strong to severe storms will be possible with large
hail, gusty downburst winds, and heavy downpours temporarily dropping
ceilings/visibility. Confidence is low that widespread low stratus
clouds will develop overnight, but some isolated spots are possible.

52

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  59  93  57  94 /   5   0   0   0
Dulce...........................  48  88  46  87 /  30   5   5   5
Cuba............................  54  88  55  87 /  40  10   5   5
Gallup..........................  52  90  52  89 /   0   5   5   5
El Morro........................  49  86  50  84 /   0  10   5  10
Grants..........................  53  90  54  88 /   5  10   5  10
Quemado.........................  57  87  57  85 /   0  20  10  10
Glenwood........................  61  98  62  96 /   0  10  10  20
Chama...........................  45  82  43  81 /  30  10  10  10
Los Alamos......................  58  85  60  85 /  50  20  10  20
Pecos...........................  53  86  56  86 /  60  10  10  10
Cerro/Questa....................  50  80  48  79 /  50  20  10  10
Red River.......................  42  74  42  73 /  50  20  10  20
Angel Fire......................  41  77  41  77 /  40  20  10  20
Taos............................  50  87  49  87 /  40  10   5  10
Mora............................  52  84  53  84 /  60  10  10  20
Espanola........................  60  92  61  92 /  40  10  10  10
Santa Fe........................  57  86  59  86 /  50  10  10  10
Santa Fe Airport................  57  91  58  91 /  50  10  10  10
Albuquerque Foothills...........  62  97  64  96 /  30  10  10   5
Albuquerque Heights.............  65  96  66  95 /  30  10  10   5
Albuquerque Valley..............  61  98  62  97 /  30  10  10   5
Albuquerque West Mesa...........  63  98  64  97 /  30  10   5   5
Los Lunas.......................  61  99  61  98 /  30  10  10   5
Rio Rancho......................  63  96  65  95 /  30  10   5   5
Socorro.........................  66  97  66  96 /  20  20  20  10
Sandia Park/Cedar Crest.........  54  91  56  91 /  40  10  10   5
Tijeras.........................  55  93  57  93 /  40  10  10   5
Moriarty/Estancia...............  54  90  55  89 /  50  10  10  10
Clines Corners..................  55  88  56  88 /  50  10  10  20
Gran Quivira....................  59  91  60  91 /  40  20  10  10
Carrizozo.......................  62  93  63  93 /  30  20  20  20
Ruidoso.........................  56  88  57  88 /  40  20  20  20
Capulin.........................  54  86  54  86 /  40  30  10  20
Raton...........................  52  90  52  91 /  40  20  10  20
Springer........................  53  91  55  92 /  40  20  10  20
Las Vegas.......................  54  88  56  88 /  60  10  10  20
Clayton.........................  60  92  61  93 /  50  30  20  10
Roy.............................  58  90  59  91 /  50  20  10  10
Conchas.........................  65  98  67  99 /  60  20  10  10
Santa Rosa......................  61  98  64  98 /  60  20  10  10
Tucumcari.......................  65 101  67 101 /  60  20  20  10
Clovis..........................  63  96  66  97 /  70  20  20  10
Portales........................  66  95  69  97 /  60  20  20  10
Fort Sumner.....................  64  96  66  98 /  60  30  20  10
Roswell.........................  68 101  68 101 /  40  30  20  20
Picacho.........................  62  93  64  93 /  40  40  20  20
Elk.............................  59  89  61  88 /  40  40  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

41
Hazardous weather outlook, Jul 1, 4:58 AM MDT, 12 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
458 AM MDT Sat Jul 1 2017

NMZ501>540-021100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
458 AM MDT Sat Jul 1 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms along the east slopes
of the central mountains extending eastward across the eastern
plains this afternoon and evening. The main threat will be strong
winds and large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time. However...weather can
change very rapidly. Always use the latest forecasts...watches and
warning for planning purposes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required across the east due to the
potential of severe weather this afternoon into this evening.

50

In the hours before

Special weather statement, Jul 1, 4:43 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
443 PM MDT SAT JUL 1 2017

NMZ520-012315-
Lower Rio Grande Valley-
443 PM MDT SAT JUL 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SOCORRO COUNTY
UNTIL 515 PM MDT...

At 443 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bernardo, or 19 miles southwest of Belen, moving east at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This strong thunderstorm will be near...
  Bernardo around 455 PM MDT.
  La Joya and Abeytas around 500 PM MDT.
  Contreras around 505 PM MDT.

This includes Interstate 25 between Mile Markers 168 and 179.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3439 10701 3439 10700 3438 10700 3438 10699
      3440 10698 3440 10697 3444 10700 3448 10698
      3447 10662 3424 10671 3436 10701
TIME...MOT...LOC 2243Z 285DEG 15KT 3440 10691

Shoemake
Special weather statement, Jul 1, 4:44 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
444 PM MDT SAT JUL 1 2017

NMZ539-012315-
Eastern Lincoln County-
444 PM MDT SAT JUL 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL
515 PM MDT...

At 444 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Encinoso, or 35 miles southeast of Corona, moving
northeast at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central
Lincoln County.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3368 10530 3384 10541 3399 10519 3376 10503
TIME...MOT...LOC 2244Z 240DEG 8KT 3380 10528

34
Local storm report, Jul 1, 4:48 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
448 PM MDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             SAN IGNACIO             35.77N 105.35W
07/01/2017  E1.50 INCH       SAN MIGUEL         NM   PUBLIC

            HAIL REPORT IN SAN IGNACIO

&&

EVENT NUMBER ABQ1702094

DAK
Special weather statement, Jul 1, 4:50 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
450 PM MDT SAT JUL 1 2017

NMZ523-533-012315-
Guadalupe County-Central Highlands-
450 PM MDT SAT JUL 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE AND EAST
CENTRAL TORRANCE COUNTIES UNTIL 515 PM MDT...

At 450 PM MDT, Doppler radar was tracking a strong thunderstorm near
Encino, or 18 miles west of Vaughn, moving northeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Vaughn and Encino.

This includes Highway 285 between Mile Markers 204 and 226.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3452 10554 3465 10560 3483 10528 3458 10518
TIME...MOT...LOC 2250Z 241DEG 22KT 3461 10552

34
Local storm report, Jul 1, 4:51 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
451 PM MDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             2 ESE ALTO              33.39N 105.64W
07/01/2017  M1.00 INCH       LINCOLN            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1702095

DAK
Local storm report, Jul 1, 4:57 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
457 PM MDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             2 N SAN ANTONIO         35.66N 105.24W
07/01/2017  M1.00 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1702096

JLP

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 6:04 PM MDTSevere Thunderstorm WarningABQLincoln, Socorro, Torrance41 min
Jun 30, 6:10 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel50 min
Jun 30, 6:13 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance47 min
Jun 30, 6:39 PM MDTSevere Thunderstorm WarningABQUnion36 min
Jun 30, 6:45 PM MDTSevere Thunderstorm WarningABQLincoln45 min
Jun 30, 6:55 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay, San Miguel50 min
Jun 30, 6:57 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance48 min
Jun 30, 7:03 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel27 min
Jun 30, 7:29 PM MDTSevere Thunderstorm WarningABQGuadalupe46 min
Jun 30, 7:30 PM MDTSevere Thunderstorm WarningABQLincoln45 min
Jun 30, 7:42 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay33 min
Jun 30, 8:11 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Quay2 hr
Jun 30, 8:11 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay, Roosevelt49 min
Jun 30, 8:13 PM MDTSevere Thunderstorm WarningABQLincoln21 min
Jun 30, 8:56 PM MDTFlash Flood WarningABQDe Baca, Guadalupe, Quay2 hr
Jun 30, 8:58 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt47 min
Jun 30, 9:15 PM MDTSpecial Weather StatementABQDe Baca30 min
Jun 30, 9:20 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe40 min
Jun 30, 9:40 PM MDTSevere Thunderstorm WarningABQChaves, Curry, De Baca, Roosevelt50 min
Jun 30, 10:29 PM MDTSevere Thunderstorm WarningABQRoosevelt61 min
Jul 1, 1:53 PM MDTSpecial Weather StatementABQSandoval37 min
Jul 1, 2:30 PM MDTSpecial Weather StatementABQColfax30 min
Jul 1, 2:42 PM MDTSpecial Weather StatementABQLincoln33 min
Jul 1, 3:02 PM MDTSpecial Weather StatementABQLincoln28 min
Jul 1, 3:08 PM MDTSevere Thunderstorm WarningABQLincoln52 min
Jul 1, 3:11 PM MDTSpecial Weather StatementABQColfax34 min
Jul 1, 3:15 PM MDTSevere Thunderstorm WarningABQSan Miguel45 min
Jul 1, 3:24 PM MDTSevere Thunderstorm WarningABQColfax18 min
Jul 1, 3:26 PM MDTSevere Thunderstorm WarningABQMcKinley, Sandoval49 min
Jul 1, 3:38 PM MDTSevere Thunderstorm WarningABQMora, San Miguel41 min
Jul 1, 3:47 PM MDTSevere Thunderstorm WarningABQLincoln43 min
Jul 1, 3:48 PM MDTSevere Thunderstorm WarningABQRio Arriba, Sandoval42 min
Jul 1, 3:52 PM MDTSpecial Weather StatementABQLincoln23 min
Jul 1, 3:58 PM MDTSevere Thunderstorm WarningABQSan Miguel47 min
Jul 1, 4:14 PM MDTSevere Thunderstorm WarningABQSandoval46 min
Jul 1, 4:16 PM MDTSpecial Weather StatementABQValencia29 min
Jul 1, 4:43 PM MDTSpecial Weather StatementABQValencia32 min
Jul 1, 4:43 PM MDTSevere Thunderstorm WarningABQSan Miguel47 min
Jul 1, 4:44 PM MDTSpecial Weather StatementABQLincoln31 min
Jul 1, 4:47 PM MDTSevere Thunderstorm WarningABQSandoval28 min
Jul 1, 4:50 PM MDTSpecial Weather StatementABQTorrance25 min
Jul 1, 5:07 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance38 min
Jul 1, 5:11 PM MDTSpecial Weather StatementABQBernalillo34 min
Jul 1, 5:18 PM MDTSpecial Weather StatementABQSanta Fe27 min
Jul 1, 5:27 PM MDTSpecial Weather StatementABQSanta Fe33 min
Jul 1, 5:30 PM MDTSpecial Weather StatementABQTorrance30 min
Jul 1, 5:33 PM MDTSevere Thunderstorm WarningABQTorrance15 min
Jul 1, 5:37 PM MDTSevere Thunderstorm WarningABQSan Miguel38 min
Jul 1, 5:40 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe17 min
Jul 1, 5:44 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe13 min
Jul 1, 5:45 PM MDTSpecial Weather StatementABQGuadalupe30 min
Jul 1, 5:53 PM MDTSevere Thunderstorm WarningABQGuadalupe52 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.